# SDR DHL2003873530

- Difficulty date: June 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LOWER FWD PLATING HAS INERIM REPAIR AT STA XW.86.50 TO XW.115.250. PERFORMED MAJOR REPAIR IAW EODHL-030602, ED-3428. REMOVED FASTENERS IAW SRM 51-1-21 PG.1. TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EODHL-030602, ED-3428. FABRICATED A NEW SKIN SEGMENT, A SPLICE STRAP, AND A FILLER IAW EODHL-030602, ED-3428. CLEANED, TREATED AND PRIMED THE NEW SKIN SEGMENT, SPLICE STRAP AND FILLER IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9. INSTALLED NEW SKIN SEGMENT AND SPLICE STRAP AND FILLER ON LT WING INBD FLAP LWR PLATING, STA XW.86.50 - XW.115.250, USING NEW FASTENERS IAW EODHL-030602, ED-3428 AND SRM 51-1-21 PG1.
